I've been on 40mgs of celexa, then the Dr gave me 75mgs of Wellbutrin to counter the decline in sexual desire. It didn't make too much of an impact as it still took a long time to become interested and I never climax anymore. I've since run out of medication and am going to a different doc on Monday. Suggestions? I am still having anxiety and stress and can only sleep with Xanax or ambian
Unfortunately, you are experiencing a common side effect of most antidepressants. You may benefit from a higher dose of the Wellbutrin as you were on a low dose. My doctor recommended the same treatment when I expressed the same concern. I was started at 150mg Wellbutrin XL and then increased to 300mgs.
I wish I had another solution to recommend. If you here of any, please let me know.
Hello jaleely. I"ve been on most all the ssri's etc. I might suggest Buspar/buspirone. Its used for anxiety, as you're probably aware off. Its not addictive, easily stopped, side effects are favourable. It doesn't work, say as a xanax pill. It takes time to work, and has a long halflife, meaning it will stay in your system some time, days usually, after having taken your last pill. As you know xanax leaves your system very quickly. But you're taking the xanax to sleep. I suggest you look at Buspar, you might find that it works for you in regards to libido. regards to you.
I'm not sure which one causes the least sexual side efeect but I know for sure it's not ativan. I've been having trouble in that area ever since I started it. I would tend to think that clonopine would be one that causes the least side effect. Only based on my experience. Good luck to you.
all the way i would say the best med for getting more sex drive/desire..etc is TRANXENE.its a benzo,but is way better than buspar,because it almost like klonopin or valium... just not as addictive and in you can use 7.5mg or 15mg and test it,that's my advice.it worked for me when i had to gett of xanax 2mg and it was a little hard at the first week but then..it worked.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 2 answers
Posted 25 Sep 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Posted 3 Jul 2013 • 2 answers
Posted 20 Feb 2015 • 4 answers